Jenkins-Strebel differentials

Enrico Arbarello, Maurizio Cornalba

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this mostly expository paper we revisit a fundamental result of Strebel, asserting the existence and uniqueness, on Riemann surfaces of finite type, of Jenkins-Strebel differentials having double poles with prescribed "residues" at prescribed points. In particular, we give a self-contained and somewhat shortened proof of Strebel's result.

Original languageEnglish
Pages (from-to)115-157
Number of pages43
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni
Volume21
Issue number2
DOIs
Publication statusPublished - 2010
Externally publishedYes

Keywords

  • Closed trajectories
  • Quadratic differentials
  • Teichmuller space

Fingerprint

Dive into the research topics of 'Jenkins-Strebel differentials'. Together they form a unique fingerprint.

Cite this